# SDR SWIA202162492

- Difficulty date: September 16, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INSPECTION FOUND L/H AFT DRAG ANGLE JUST BELOW VERT. STAB. FS1220 - 67.5% CRACKED (MARKED)    (C-CHECK RO 11/10/2021)   REMOVED CRACKED AND INSTALLED NEW LH AFT DRAG ANGLE JUST BELOW VERTICAL STAB FS1220-67.5%, REF CRJ 700 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01 AND DRAWING AV670-21186 REV -F. COMPLIED WITH 51-900-1002-SKY.
